# SDR ASAA2024083152625

- Difficulty date: August 31, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 49,658 hours, 17,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 905 AND STA 927 BETWEEN STGR 21L AND STGR 22L TOILET VENT HAS SIGNS OF CORROSION GROUNDED - YES. ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR BETWEEN STA 907 AND STA 927 STGR 21L-22L IAW EA# 800-53EA-27562 REV 00.
